MAUDE Adverse Event Report: DEPUY MITEK LLC US MICRO QA+ #4/0 ETH C-1 W/BIT; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US MICRO QA+ #4/0 ETH C-1 W/BIT; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 212866
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/15/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).The batch review 3623411 showed that the devices were conformed to in process and finished goods specifications when released to stock the 19 june 2012.Expiration date: 2017-06 (according to retained labels).No non-conformance was opened.Evaluation statement: this complaint is being closed since after multiple attempts to retrieve the product, the device has not been returned for evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed no other complaints of any kind for this lot of devices that were released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.If and when the device in question is received, this file will be reopened and its contents made to reflect the results of the evaluation.This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the needles broke off the anchor, they then attached a spring loaded needle to attach to the tissue.

Brand Name
MICRO QA+ #4/0 ETH C-1 W/BIT
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7630663
Report Number1221934-2018-50823
Device Sequence Number14081474
Product Code HWC
UDI-Device Identifier10886705002535
UDI-Public10886705002535
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K024115
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/16/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2017
Device Catalogue Number212866
Device Lot Number3623411
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/16/2013
Initial Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1